# SDR SWAA2022032303113

- Difficulty date: November 17, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 52,174 hours, 30,102 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W L/E PANEL 521SB DELAMINATED ON CORNER (MARKED) / REPAIRED DELAMINATED (MARKED) L/W L/E ON PANEL 521SB IAW SRM 57-41-01-2R-6 & 51-70-05-2R-6 7063U 11-22-19
